Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Mills-Seligman axioms for Lie algebras of classical type


Author: Richard E. Block
Journal: Trans. Amer. Math. Soc. 121 (1966), 378-392
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1966-0188356-3
MathSciNet review: 0188356
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert and M. S. Frank, Simple Lie algebras of characteristic $ p$, Unive. Politec. Torino Rend. Sem. Mat. 14 (1954-1955), 117-139. MR 0079222 (18:52a)
  • [2] R. E. Block, On Lie algebras of rank one, Trans. Amer. Math. Soc. 112 (1964), 19-31. MR 0160803 (28:4013)
  • [3] Ho-Jui Chang, Über Wittsche Lie-ringe, Abh. Math. Sem. Univ. Hamburg 14 (1941), 151-184. MR 0005100 (3:101a)
  • [4] C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. (2) 7 (1955), 14-66. MR 0073602 (17:457c)
  • [5] N. Jacobson, A note on three dimensional simple Lie algebras, J. Math. Mech. 7 (1958), 823-832. MR 0097432 (20:3901)
  • [6] I. Kaplansky, Lie algebras of characteristic $ p$, Trans. Amer. Math. Soc. 89 (1958),149-183. MR 0099359 (20:5799)
  • [7] W. H. Mills, Classical type Lie algebras of characteristic 5 and 7, J. Math. Mech. 6 (1957), 559-566. MR 0089195 (19:632a)
  • [8] W. H. Mills and G. B. Seligman, Lie algebras of classical type, J. Math. Mech. 6 (1957), 519-548. MR 0089193 (19:631d)
  • [9] H. Zassenhaus, Über Lie'sche Ringe mit Primzahlcharakteristik, Abh. Math. Sem. Hamburg 13 (1939), 1-100.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0188356-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society